Two-distance transitive normal Cayley graphs

Jun-Jie Huang, Yan-Quan Feng, Jin-Xin Zhou

Abstract


In this paper, we construct an infinite family of normal Cayley graphs, which are 2-distance-transitive but neither distance-transitive nor 2-arc-transitive. This answers a question proposed by Chen, Jin and Li in 2019.


Keywords


Cayley graph, 2-distance-transitive graph, simple group

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2593.1b7

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications